Source: J. Appl. Math.
Volume 1, Number 3
The aim of this work is to establish the existence of infinitely
many solutions to gradient elliptic system problem, placing only
conditions on a potential function $H$, associated to the problem,
which is assumed to have an oscillatory behaviour at infinity. The
method used in this paper is a shooting technique combined with
an elementary variational argument. We are concerned with the
existence of upper and lower solutions in the sense of Hernández.
A. Ahammou, On the existence of bounded solutions of nonlinear elliptic systems, to appear in Int. J. Math. Math. Sci.
M. Bouchekif and F. de Thélin, On the existence of multiple solutions for a class of quasilinear systems, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 12, 1475--1479.
H. Brezis and E. H. Lieb, Minimum action solutions of some vector field equations, Comm. Math. Phys. 96 (1984), no. 1, 97--113.
B. Y. Chen, Nonexistence results and existence theorems of positive solutions of Dirichlet problems for a class of semilinear elliptic systems of secondorder, Acta Math. Sci. 7 (1987), no. 3, 299--309.
D. G. de Figueiredo and C. A. Magalhães, On nonquadratic Hamiltonian elliptic systems, Adv. Differential Equations 1 (1996), no. 5, 881--898.
F. de Thélin, Première valeur propre d'un système élliptique non linéaire [First eigenvalue of a nonlinear elliptic system], Rev. Mat. Apl. 13 (1992), no. 1, 1--8 (French).
J. I. Diaz and J. Hernández, On the existence of a free boundary for a class of reaction-diffusion systems, SIAM J. Math. Anal. 15 (1984), no. 4, 670--685.
J. I. Diaz and M. A. Herrero, Estimates on the support of the solutions of some nonlinear elliptic and parabolic problems, Proc. Roy. Soc. Edinburgh Sect. A 89 (1981), no. 3-4, 249--258.
M. M. Vaĭnberg, Variational Method and Method of Monotone Operators in the Theory of Nonlinear Equations, John Wiley & Sons, New York, 1973, translated from the Russian by A. Libin.
J. Vélin, Existance et Non Existance de Solutions Positives pour des Systèmes Elliptiques Nonlinéaires, no. 941, Université de Toulouse III (Université Paul Sabatier), Toulouse, 1991.
J. Vélin and F. de Thélin, Existence and nonexistence of nontrivial solutions for some nonlinear elliptic systems, Rev. Mat. Univ. Complut. Madrid 6 (1993), no. 1, 153--194.